# SDR ASOA20140625151

- Difficulty date: June 25, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 36,056 hours, 27,427 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 14572166002
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT AFT WHEEL WELL WEB CRACKED OTBD SIDE.  MAINTENANCE STOP DRILLED UPPER CRACK, CUT-OUT LOWER DAMAGED AREA, FABRICATED AND INSTALLED DOUBLER AND FILLER IAW SRM 53-23-12.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
